One-dimensional theory of haemofilters


Britton, N. F. and Waniewski, J., 1987. One-dimensional theory of haemofilters. Mathematical Medicine and Biology - A Journal of the Ima, 4 (1), pp. 59-68.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

Related URLs:


Equations describing mass transfer in haemodialysers are discussed and applied to the haemofiltration process. Solutions are obtained in quadratures. In one case, the integral may be performed explicity to give a regular solutions, in spite of the singularity in the equations. A comparison with an approximate description of a haemofilter obtained by neglecting the filtrate flow along the membrane is given, and analytical expressions are derived in the case of low ultrafiltration flows. It is shown that a simple one-dimensional theroy is often sufficient in a determination of the parameters important in clinical applications of haemofilters. © 1987 Oxford University Press.


Item Type Articles
CreatorsBritton, N. F.and Waniewski, J.
Related URLs
DepartmentsFaculty of Science > Mathematical Sciences
Research CentresBath Institute for Complex Systems (BICS)
Centre for Mathematical Biology
EPSRC Centre for Doctoral Training in Statistical Mathematics (SAMBa)
ID Code45596


Actions (login required)

View Item